A generalization of a Tauberian theorem by Pleijel

Sven Spanne

TBD mathscidoc:1701.332212

Arkiv for Matematik, 5, (3), 311-315, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{sven1964a,
  title={A generalization of a Tauberian theorem by Pleijel},
  author={Sven Spanne},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431700051021},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={311-315},
  year={1964},
}
Sven Spanne. A generalization of a Tauberian theorem by Pleijel. 1964. Vol. 5. In Arkiv for Matematik. pp.311-315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431700051021.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved